# SDR USAAD95003

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT NR 1926 - DURING TAKEOFF, CAPTAINS WINDSHIELD CRACKED AND THEN SHATTERED.  THE FLT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED CAPTAINS SIDE WINDSHIELD.  (M)
